# SDR DALA2022102907009

- Difficulty date: October 25, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 74,671 hours, 9,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP AT PAX SEAT 34 H/J. CORRECTIVE ACTION: REPLACED FLOOR PROXIMITY LIGHT AT 34 H/J WITH NO HELP. FOUND WIRE AT PLUG DAMAGED FWD OTBD SEAT LEG AREA. SECURED AND DEFERRED PER MEL33-51-01C. RETERMINATED SOCKET AT OUTBOARD SEAT LEG CONNECTOR PER AIRBUS ESPM 20-48.
